# SDR C8GA20080081

- Difficulty date: October 15, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- Engine: Pwa JT8D
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 7075TO
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT SHEAR TIE LOCATED AT STA 990 STRINGER 29R WAS CRACKED. REMOVED DAMAGED SHEAR TIE. FABRICATED NEW SHEAR TIE FROM 7075-O .063 INCH (4.380 INCH X 2 INCH) HEAT TREATED TO T6. INSTALLED NEW SHEAR TIE IAW 53-10-4, 51-10-2. NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
